×
Compute Distance To:
Author ID: homma.masaaki Recent zbMATH articles by "Homma, Masaaki"
Published as: Homma, Masaaki

Publications by Year

Citations contained in zbMATH Open

51 Publications have been cited 371 times in 200 Documents Cited by Year
Goppa codes with Weierstrass pairs. Zbl 0991.94055
Homma, Masaaki; Kim, Seon Jeong
34
2001
Funny plane curves in characteristic \(p>0\). Zbl 0623.14014
Homma, Masaaki
32
1987
The Weierstrass semigroup of a pair of points on a curve. Zbl 0869.14015
Homma, Masaaki
27
1996
The complete determination of the minimum distance of two-point codes on a Hermitian curve. Zbl 1202.94220
Homma, Masaaki; Kim, Seon Jeong
19
2006
Toward the determination of the minimum distance of two-point codes on a Hermitian curve. Zbl 1158.94412
Homma, Masaaki; Kim, Seon Jeong
18
2005
The two-point codes on a Hermitian curve with the designed minimum distance. Zbl 1142.94392
Homma, Masaaki; Kim, Seon Jeong
18
2006
Sziklai’s conjecture on the number of points of a plane curve over a finite field. III. Zbl 1196.14030
Homma, Masaaki; Kim, Seon Jeong
17
2010
Galois points for a hermitian curve. Zbl 1111.14023
Homma, Masaaki
16
2006
Around Sziklai’s conjecture on the number of points of a plane curve over a finite field. Zbl 1194.14031
Homma, Masaaki; Kim, Seon Jeong
16
2009
An elementary bound for the number of points of a hypersurface over a finite field. Zbl 1271.14059
Homma, Masaaki; Kim, Seon Jeong
14
2013
The two-point codes with the designed distance on a Hermitian curve in even characteristic. Zbl 1111.14015
Homma, Masaaki; Kim, Seon Jeong
14
2006
Sziklai’s conjecture on the number of points of a plane curve over a finite field. II. Zbl 1211.14037
Homma, Masaaki; Kim, Seon Jeong
10
2010
Automorphisms of prime order of curves. Zbl 0459.14005
Homma, Masaaki
10
1980
The second generalized Hamming weight for two-point codes on a Hermitian curve. Zbl 1178.94247
Homma, Masaaki; Kim, Seon Jeong
9
2009
A souped-up version of Pardini’s theorem and its application to funny curves. Zbl 0703.14017
Homma, Masaaki
8
1989
The characterization of Hermitian surfaces by the number of points. Zbl 1410.11081
Homma, Masaaki; Kim, Seon Jeong
8
2016
Nonsingular plane filling curves of minimum degree over a finite field and their automorphism groups: Supplements to a work of Tallini. Zbl 1259.14023
Homma, Masaaki; Kim, Seon Jeong
8
2013
On projective normality and defining equations of a projective curve of genus three embedded by a complete linear system. Zbl 0473.14015
Homma, Masaaki
7
1980
Reflexivity of tangent varieties associated with a curve. Zbl 0722.14016
Homma, Masaaki
7
1990
On the inseparable degree of the Gauss map of higher order for space curves. Zbl 0752.14032
Homma, Masaaki; Kaji, Hajime
5
1992
On the weight of higher order Weierstrass points. Zbl 0592.14019
Homma, Masaaki; Ohmori, Shoji
5
1984
Rational curves with many rational points over a finite field. Zbl 1317.11059
Fukasawa, Satoru; Homma, Masaaki; Kim, Seon Jeong
5
2012
Number of points of a nonsingular hypersurface in an odd-dimensional projective space. Zbl 1398.14031
Homma, Masaaki; Kim, Seon Jeong
5
2017
Duality of space curves and their tangent surfaces in characteristic \(p>0\). Zbl 0766.14022
Homma, Masaaki
4
1991
Linear systems on curves with no Weierstrass points. Zbl 0780.14019
Homma, Masaaki
4
1992
Singular hyperelliptic curves. Zbl 0940.14019
Homma, Masaaki
4
1999
Toward determination of optimal plane curves with a fixed degree over a finite field. Zbl 1215.14033
Homma, Masaaki; Kim, Seon Jeong
4
2011
Numbers of points of surfaces in the projective 3-space over finite fields. Zbl 1330.14035
Homma, Masaaki; Kim, Seon Jeong
4
2015
Points on singular Frobenius nonclassical curves. Zbl 1374.14027
Borges, Herivelto; Homma, Masaaki
4
2017
On the equations defining a projective curve embedded by a non-special divisor. Zbl 0442.14011
Homma, Masaaki
3
1979
A semigroup at a pair of Weierstrass points on a cyclic 4-gonal curve and a bielliptic curve. Zbl 1107.14024
Homma, M.; Kim, S. J.; Komeda, J.
3
2006
Smooth curves with smooth dual varieties. Zbl 0646.14027
Homma, Masaaki
3
1988
Algebraic distance graphs and rigidity. Zbl 0765.05042
Homma, M.; Maehara, H.
3
1990
Theorem of Enriques-Petri type for a very ample invertible sheaf on a curve of genus three. Zbl 0509.14030
Homma, Masaaki
2
1983
On duals of smooth plane curves. Zbl 0798.14015
Homma, Masaaki
2
1993
Space curves with degenerate strict duals. Zbl 0752.14031
Homma, Masaaki
2
1992
Order sequences and rational curves. Zbl 0846.14023
Esteves, Eduardo; Homma, Masaaki
2
1994
The uniqueness of a plane curve of degree \(q\) attaining Sziklai’s bound over \(\mathbb F_{q}\). Zbl 1243.14024
Homma, Masaaki; Kim, Seon Jeong
2
2012
The Galois group of a projection of a Hermitian curve. Zbl 1140.14304
Homma, Masaaki
1
2007
On Esteves’ inequality of order sequences of curves. Zbl 0789.14034
Homma, Masaaki
1
1993
An inequality of Clifford indices for a finite covering of curves. Zbl 1073.14528
Ballico, Edoardo; Homma, Masaaki
1
2001
Frobenius order-sequences of curves. Zbl 0824.14019
Garcia, Arnaldo; Homma, Masaaki
1
1994
Separable gonality of a Gorenstein curve. Zbl 0921.14014
Homma, Masaaki
1
1998
Plane curves whose tangent lines at collinear points are concurrent. Zbl 0851.14014
Homma, Masaaki
1
1994
A combinatorial characterization of the Fermat cubic surface in characteristic 2. Zbl 0878.14024
Homma, Masaaki
1
1997
Correction to our paper: Projective systems supported on the complement of two linear subspaces (Bull. Korean Math. Soc. 37 (2000), 493-505). Zbl 1045.94542
Homma, Masaaki; Kim, Seon Jeong; Yoo, Mi Ja
1
2004
On extremal points of a real algebraic function. Zbl 0728.26013
Homma, M.; Kato, M.; Maehara, H.
1
1990
A bound on the number of points of a curve in a projective space over a finite field. Zbl 1286.14037
Homma, Masaaki
1
2012
Projective systems supported on the complement of two linear subspaces. Zbl 0963.94036
Homma, Masaaki; Kim, Seon Jeong; Yoo, Mi Ya
1
2000
Numbers of points of hypersurfaces without lines over finite fields. Zbl 1346.14056
Homma, Masaaki
1
2015
The second largest number of points on plane curves over finite fields. Zbl 1411.11059
Homma, Masaaki; Kim, Seon Jeong
1
2018
The second largest number of points on plane curves over finite fields. Zbl 1411.11059
Homma, Masaaki; Kim, Seon Jeong
1
2018
Number of points of a nonsingular hypersurface in an odd-dimensional projective space. Zbl 1398.14031
Homma, Masaaki; Kim, Seon Jeong
5
2017
Points on singular Frobenius nonclassical curves. Zbl 1374.14027
Borges, Herivelto; Homma, Masaaki
4
2017
The characterization of Hermitian surfaces by the number of points. Zbl 1410.11081
Homma, Masaaki; Kim, Seon Jeong
8
2016
Numbers of points of surfaces in the projective 3-space over finite fields. Zbl 1330.14035
Homma, Masaaki; Kim, Seon Jeong
4
2015
Numbers of points of hypersurfaces without lines over finite fields. Zbl 1346.14056
Homma, Masaaki
1
2015
An elementary bound for the number of points of a hypersurface over a finite field. Zbl 1271.14059
Homma, Masaaki; Kim, Seon Jeong
14
2013
Nonsingular plane filling curves of minimum degree over a finite field and their automorphism groups: Supplements to a work of Tallini. Zbl 1259.14023
Homma, Masaaki; Kim, Seon Jeong
8
2013
Rational curves with many rational points over a finite field. Zbl 1317.11059
Fukasawa, Satoru; Homma, Masaaki; Kim, Seon Jeong
5
2012
The uniqueness of a plane curve of degree \(q\) attaining Sziklai’s bound over \(\mathbb F_{q}\). Zbl 1243.14024
Homma, Masaaki; Kim, Seon Jeong
2
2012
A bound on the number of points of a curve in a projective space over a finite field. Zbl 1286.14037
Homma, Masaaki
1
2012
Toward determination of optimal plane curves with a fixed degree over a finite field. Zbl 1215.14033
Homma, Masaaki; Kim, Seon Jeong
4
2011
Sziklai’s conjecture on the number of points of a plane curve over a finite field. III. Zbl 1196.14030
Homma, Masaaki; Kim, Seon Jeong
17
2010
Sziklai’s conjecture on the number of points of a plane curve over a finite field. II. Zbl 1211.14037
Homma, Masaaki; Kim, Seon Jeong
10
2010
Around Sziklai’s conjecture on the number of points of a plane curve over a finite field. Zbl 1194.14031
Homma, Masaaki; Kim, Seon Jeong
16
2009
The second generalized Hamming weight for two-point codes on a Hermitian curve. Zbl 1178.94247
Homma, Masaaki; Kim, Seon Jeong
9
2009
The Galois group of a projection of a Hermitian curve. Zbl 1140.14304
Homma, Masaaki
1
2007
The complete determination of the minimum distance of two-point codes on a Hermitian curve. Zbl 1202.94220
Homma, Masaaki; Kim, Seon Jeong
19
2006
The two-point codes on a Hermitian curve with the designed minimum distance. Zbl 1142.94392
Homma, Masaaki; Kim, Seon Jeong
18
2006
Galois points for a hermitian curve. Zbl 1111.14023
Homma, Masaaki
16
2006
The two-point codes with the designed distance on a Hermitian curve in even characteristic. Zbl 1111.14015
Homma, Masaaki; Kim, Seon Jeong
14
2006
A semigroup at a pair of Weierstrass points on a cyclic 4-gonal curve and a bielliptic curve. Zbl 1107.14024
Homma, M.; Kim, S. J.; Komeda, J.
3
2006
Toward the determination of the minimum distance of two-point codes on a Hermitian curve. Zbl 1158.94412
Homma, Masaaki; Kim, Seon Jeong
18
2005
Correction to our paper: Projective systems supported on the complement of two linear subspaces (Bull. Korean Math. Soc. 37 (2000), 493-505). Zbl 1045.94542
Homma, Masaaki; Kim, Seon Jeong; Yoo, Mi Ja
1
2004
Goppa codes with Weierstrass pairs. Zbl 0991.94055
Homma, Masaaki; Kim, Seon Jeong
34
2001
An inequality of Clifford indices for a finite covering of curves. Zbl 1073.14528
Ballico, Edoardo; Homma, Masaaki
1
2001
Projective systems supported on the complement of two linear subspaces. Zbl 0963.94036
Homma, Masaaki; Kim, Seon Jeong; Yoo, Mi Ya
1
2000
Singular hyperelliptic curves. Zbl 0940.14019
Homma, Masaaki
4
1999
Separable gonality of a Gorenstein curve. Zbl 0921.14014
Homma, Masaaki
1
1998
A combinatorial characterization of the Fermat cubic surface in characteristic 2. Zbl 0878.14024
Homma, Masaaki
1
1997
The Weierstrass semigroup of a pair of points on a curve. Zbl 0869.14015
Homma, Masaaki
27
1996
Order sequences and rational curves. Zbl 0846.14023
Esteves, Eduardo; Homma, Masaaki
2
1994
Frobenius order-sequences of curves. Zbl 0824.14019
Garcia, Arnaldo; Homma, Masaaki
1
1994
Plane curves whose tangent lines at collinear points are concurrent. Zbl 0851.14014
Homma, Masaaki
1
1994
On duals of smooth plane curves. Zbl 0798.14015
Homma, Masaaki
2
1993
On Esteves’ inequality of order sequences of curves. Zbl 0789.14034
Homma, Masaaki
1
1993
On the inseparable degree of the Gauss map of higher order for space curves. Zbl 0752.14032
Homma, Masaaki; Kaji, Hajime
5
1992
Linear systems on curves with no Weierstrass points. Zbl 0780.14019
Homma, Masaaki
4
1992
Space curves with degenerate strict duals. Zbl 0752.14031
Homma, Masaaki
2
1992
Duality of space curves and their tangent surfaces in characteristic \(p>0\). Zbl 0766.14022
Homma, Masaaki
4
1991
Reflexivity of tangent varieties associated with a curve. Zbl 0722.14016
Homma, Masaaki
7
1990
Algebraic distance graphs and rigidity. Zbl 0765.05042
Homma, M.; Maehara, H.
3
1990
On extremal points of a real algebraic function. Zbl 0728.26013
Homma, M.; Kato, M.; Maehara, H.
1
1990
A souped-up version of Pardini’s theorem and its application to funny curves. Zbl 0703.14017
Homma, Masaaki
8
1989
Smooth curves with smooth dual varieties. Zbl 0646.14027
Homma, Masaaki
3
1988
Funny plane curves in characteristic \(p>0\). Zbl 0623.14014
Homma, Masaaki
32
1987
On the weight of higher order Weierstrass points. Zbl 0592.14019
Homma, Masaaki; Ohmori, Shoji
5
1984
Theorem of Enriques-Petri type for a very ample invertible sheaf on a curve of genus three. Zbl 0509.14030
Homma, Masaaki
2
1983
Automorphisms of prime order of curves. Zbl 0459.14005
Homma, Masaaki
10
1980
On projective normality and defining equations of a projective curve of genus three embedded by a complete linear system. Zbl 0473.14015
Homma, Masaaki
7
1980
On the equations defining a projective curve embedded by a non-special divisor. Zbl 0442.14011
Homma, Masaaki
3
1979
all top 5

Cited by 157 Authors

31 Homma, Masaaki
23 Ballico, Edoardo
17 Kim, Seon Jeong
16 Fukasawa, Satoru
8 Carvalho, Cícero F.
8 Kaji, Hajime
8 Torres, Fernando
5 Hefez, Abramo
5 Korchmáros, Gábor
5 Park, Seungkook
5 Tizziotti, Guilherme Chaud
4 Arakelian, Nazar
4 Bartoli, Daniele
4 Hu, Chuangqiang
4 Matthews, Gretchen L.
4 Montanucci, Maria
4 Sepúlveda Castellanos, Alonso
4 Timpanella, Marco
4 Tironi, Andrea Luigi
4 Yang, Shudi
3 Aguglia, Angela
3 Beelen, Pieter Hendrik Turdus
3 Borges, Herivelto
3 Duursma, Iwan Maynard
3 Ellia, Philippe
3 Garcia, Arnaldo
3 Higashine, Kazuki
3 Kato, Takao
3 Marcolla, Chiara
3 Ravagnani, Alberto
3 Tenório, Wanderson
3 Zini, Giovanni
2 Asgarli, Shamil
2 Cheon, Eun Ju
2 Coppens, Marc
2 Cossidente, Antonio
2 Couvreur, Alain
2 Datta, Mrinmoy
2 Giulietti, Massimo
2 Green, Mark Lee
2 Ishii, Naonori
2 Lazarsfeld, Robert Kendall
2 Lercier, Reynald
2 Maharaj, Hiren
2 Moyano Fernández, Julio José
2 Nagy, Gábor Péter
2 Quoos, Luciane
2 Ritzenthaler, Christophe
2 Roggero, Margherita
2 Rovetta, Florent
2 Shaska, Tanush
2 Sijsling, Jeroen
2 Stöhr, Karl-Otto
2 Verra, Alessandro
2 Vidal Martins, Renato
1 Aubry, Yves
1 Badr, Eslam E.
1 Bars Cortina, Francesc
1 Bayer, Valmecir
1 Bender, Andreas O.
1 Bras-Amorós, Maria
1 Broughton, A.
1 Camps Moreno, Eduardo
1 Cascini, Paolo
1 Chen, Hao
1 Chung, Kiryong
1 Costa Gonzáles, Antonio Félix
1 Cukierman, Fernando
1 Dabija, Marius
1 Duan, Lian
1 Duran Cunha, Gregory
1 Esteves, Eduardo
1 Fanali, Stefania
1 Feng, Rongquan
1 Fong, Lungying
1 Fuhrmann, Rainer
1 Furukawa, Katsuhisa
1 Garbagnati, Alice
1 Ghorpade, Sudhir R.
1 Giuzzi, Luca
1 González Sarabia, Manuel
1 Güneri, Cem
1 Hasegawa, Takehiro
1 Hirschfeld, James William Peter
1 Iezzi, Annamaria
1 Izquierdo, Milagros
1 Jian, Gaopeng
1 Jonsson, Mattias
1 Kadyrsizova, Zhibek
1 Kakuta, Neuza
1 Keem, Changho
1 Kenkel, Jennifer
1 Kirov, Radoslav
1 Kleiman, Steven Lawrence
1 Knutsen, Andreas Leopold
1 Komeda, Jiryo
1 Komeda, Kosuke
1 Lai, Kuan-Wen
1 Lee, Kwankyu
1 Lee, Namyong
...and 57 more Authors
all top 5

Cited in 60 Serials

30 Finite Fields and their Applications
20 Journal of Pure and Applied Algebra
18 Designs, Codes and Cryptography
12 Communications in Algebra
10 Journal of Algebra
8 Geometriae Dedicata
7 Manuscripta Mathematica
6 Mathematische Annalen
6 Bulletin of the Brazilian Mathematical Society. New Series
5 Archiv der Mathematik
4 Discrete Mathematics
4 Compositio Mathematica
4 Journal of Geometry
4 Proceedings of the American Mathematical Society
3 Annali di Matematica Pura ed Applicata. Serie Quarta
3 Journal of Number Theory
3 Advances in Mathematics of Communications
2 Mathematische Zeitschrift
2 Semigroup Forum
2 Transactions of the American Mathematical Society
2 Linear Algebra and its Applications
2 Boletim da Sociedade Brasileira de Matemática. Nova Série
2 Applicable Algebra in Engineering, Communication and Computing
1 Israel Journal of Mathematics
1 Rocky Mountain Journal of Mathematics
1 Russian Mathematical Surveys
1 Arkiv för Matematik
1 Acta Arithmetica
1 Canadian Mathematical Bulletin
1 Czechoslovak Mathematical Journal
1 Duke Mathematical Journal
1 Inventiones Mathematicae
1 Journal of the Mathematical Society of Japan
1 Kodai Mathematical Journal
1 Mathematika
1 Nagoya Mathematical Journal
1 Proceedings of the Japan Academy. Series A
1 Rendiconti del Circolo Matemàtico di Palermo. Serie II
1 Rendiconti del Seminario Matematico della Università di Padova
1 Tokyo Journal of Mathematics
1 Advances in Applied Mathematics
1 Publicacions Matemàtiques
1 International Journal of Mathematics
1 Experimental Mathematics
1 Arab Journal of Mathematical Sciences
1 LMS Journal of Computation and Mathematics
1 Advances in Geometry
1 Nihonkai Mathematical Journal
1 Journal of the Australian Mathematical Society
1 Journal of the Institute of Mathematics of Jussieu
1 International Journal of Number Theory
1 Algebra & Number Theory
1 Albanian Journal of Mathematics
1 Ars Mathematica Contemporanea
1 Cryptography and Communications
1 Science China. Mathematics
1 Afrika Matematika
1 European Journal of Mathematics
1 Bollettino dell’Unione Matematica Italiana
1 SIAM Journal on Applied Algebra and Geometry

Citations by Year